# SDR A6WA201745192

- Difficulty date: August 10, 2017
- Submitted: August 18, 2017
- Operation: Air carrier
- Aircraft: N469AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7917
- Aircraft time: 31,648 hours, 30,562 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR TRACK LIGHTS BETWEEN ROWS 5 & 8 PLUS RIGHT FLOOR LEVEL EXIT SIGN DID NOT ILLUMINATE. INSPECTED EMERGENCY FLOOR TRACK LIGHTING BOTTOM TRACK COVER FOUND TO BE SECURE TO FLOOR AND COVER ATTACHED AND IN GOOD CONDITION. FOUND WIRING CONNECTIONS SECURE REF SUPP 13-522 & 12-032 NO OTHER DEFECTS NOTED. R&R INVERTER 3 (P83LY) REF AMM 33-51-07. OPS CK GOOD AT THIS TIME.
